Paracetamol 250mg & Mefenamic acid 100mg syrup Manufacturer, Supplier and Franchise

Brand Name : MEFBURG-DS
Composition : Paracetamol 250mg & Mefenamic acid 100mg syrup
Packing : 60 ml

 

 

Paracetamol 250mg & Mefenamic acid 100mg syrup Manufacturer, Supplier and Franchise

Scroll to Top